MAUDE Adverse Event Report: Pringy PF JUVEDERM VOLBELLA XC 2X1 ML 32G SAMPL; implant, dermal, for aesthetic use

Pringy PF JUVEDERM VOLBELLA XC 2X1 ML 32G SAMPL; implant, dermal, for aesthetic use
Catalog Number 96181DB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 06/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported that a patient was injected 0.55 cc in the lips with juvéderm® volbella¿ xc, "patient has late onset nodules".Later physician reported "unilateral swelling/nodule on right lip, where a small hard nodule is observed; patient has depression".A course of benadryl was prescribed as treatment.The event is ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
PF JUVEDERM VOLBELLA XC 2X1 ML 32G SAMPL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50010283
Report Number3005113652-2026-00812
Device Sequence Number8385262
Product Code LMH
UDI-Device Identifier10840228302794
UDI-Public(01)10840228302794(17)270227(10)1003855513
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number96181DB
Device Lot Number1003855513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale